# SDR CALA2024021200406

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N29968
- Make and model: Boeing 787-9
- Aircraft serial: 60141
- Aircraft time: 32,248 hours, 3,189 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 19080016
- Part serial: 1900
- Condition: Cracked
- Location: R1
- Part time: 32,241 hours, 3,187 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW VERBAL WINDSHIELD R1 SHATTER IN CRUISE. WINDSHIELD, B78 OFF 78-5610-9-9002 1900 ON 0000 WINDSHIELD, B78 OFF 78-5610-9-9002 1900 ON 79-5611-9-0005 6030 LOG PAGE 7024686 CLOSED BY MISTAKE - INSTALLED R1 WINDOW. REFER AMM DMC-B787-A-56-11-01-00A-720A-A. STILL NEED TO DO OPERATIONAL CHECK PER DMC-B787-A-56-11-01-00A-720A-A, STEP D "PUT THE AIRPLANE BACK TO ITS USUAL CONDITION" AND STEP E " FLIGHT COMPARTMENT WINDOW NO. 1 INSTALLATION TEST. REFER LOG PAGE 7040992 FOR STEP D AND E.  PERFORMED DMC-B787-A-56-11-01-00A-720A-A STEPS "D" AND "E". PERFORMED DMC-B787-A-30-41-00-00A-320A-A WINDOW HEAT OPERATIONAL TEST, NO FAULTS NOTED.
